On controlled diffusion processes with unbounded coefficients

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

The paper is devoted to the general theory of controlled diffusion processes in a domain of a ¿/-dimensional space in the absence of constraints on the growth of the coefficients at infinity. It turned out that the most suitable object of study is the payoff function in the optimal stopping problem for the controlled process. A theory analogous to the theory of controlled processes in the whole space with growth constraints on the coefficients is developed under natural assumptions.

Original languageEnglish (US)
Pages (from-to)41-64
Number of pages24
JournalMathematics of the USSR - Izvestija
Volume19
Issue number1
DOIs
StatePublished - Feb 28 1982

Fingerprint Dive into the research topics of 'On controlled diffusion processes with unbounded coefficients'. Together they form a unique fingerprint.

Cite this